I also take 1 50mg tramadol with each half Lortab. I have never let myself take more or go up in dose. I have knee and back pain. My Dr wants me off of these and I do as well but truley scared of what withdrawal will be like especially if I cant miss work. My question is since I dont take massive amounts in mg will my withdrawal still be terrible since it has been in my system for so long.
I think you'll be fine as long as you wean your self off very slowly. I would completely follow my doctor's directions and I would stipulate that he be sure to wean you off slowly . Sometimes if you don't tell doctors these things they don't take them in consideration. My philosophy is it's your body !
teags; Being on this amount for this many years, It all depends on how the doctor wants you to stop.But if you have a good doctor you really should not have that much of a problem if its cut down slowly over a period of time. This is also for the Tramadol The slower the better. Just as the other post said. I really would not worry too much about it but get the doctor to put you on a tapering down dose when done right you should not have that much of a problem. best of luck. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2011 • 4 answers
Posted 27 Dec 2012 • 2 answers
Posted 11 Jul 2014 • 2 answers
Posted 27 Aug 2014 • 2 answers
Burning sensations after 4 yrs total knee replacemen in on and 7 yrs after half knee replacement at?
Posted 16 Sep 2016 • 1 answer